RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1994, Volume 55, Issue 6, Pages 111–115 (Mi mz2214)  

This article is cited in 2 scientific papers (total in 2 papers)

Finite groups with ${\mathfrak f}$-abnormal or ${\mathfrak f}$-subnormal subgroups

V. N. Semenchuk

Francisk Skorina Gomel State University

Full text: PDF file (1580 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1994, 55:6, 623–625

Bibliographic databases:

UDC: 512.542
Received: 29.03.1993

Citation: V. N. Semenchuk, “Finite groups with ${\mathfrak f}$-abnormal or ${\mathfrak f}$-subnormal subgroups”, Mat. Zametki, 55:6 (1994), 111–115; Math. Notes, 55:6 (1994), 623–625

Citation in format AMSBIB
\Bibitem{Sem94}
\by V.~N.~Semenchuk
\paper Finite groups with ${\mathfrak f}$-abnormal or ${\mathfrak f}$-subnormal subgroups
\jour Mat. Zametki
\yr 1994
\vol 55
\issue 6
\pages 111--115
\mathnet{http://mi.mathnet.ru/mz2214}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1296017}
\zmath{https://zbmath.org/?q=an:0835.20029}
\transl
\jour Math. Notes
\yr 1994
\vol 55
\issue 6
\pages 623--625
\crossref{https://doi.org/10.1007/BF02110358}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994QR40600026}


Linking options:
  • http://mi.mathnet.ru/eng/mz2214
  • http://mi.mathnet.ru/eng/mz/v55/i6/p111

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ryabchenko E.A., “O proizvedeniyakh subnormalnykh i obobschenno subnormalnykh podgrupp”, Vesnk Vtsebskaga dzyarzhainaga unversteta, 1:61 (2011), 14–17  elib
    2. Skiba A.N., “On Some Results in the Theory of Finite Partially Soluble Groups”, Commun. Math. Stat., 4:3 (2016), 281–309  crossref  isi
  •  Mathematical Notes
    Number of views:
    This page:137
    Full text:49
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020